# SDR SWIA202055706

- Difficulty date: December 16, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR BEAM AT RBL 9 I/B, ANGLE CRACKED AT TOP.   (C-CHECK) RO 1/29/2021   CRACKED FS280 FLOOR BEAM ANGLE AT RLB9, I/B REMOVED AND INSTALLED WITH NEW FABRICATION. SEE CONTINUE CARD FOR WORK ACCOMPLISHED. REF. CRJ200 SRM 51-42-21 & REO 601R-53-11-926 REV-B DATED: 2006-05-10. COMPLIED WITH TASK CARD 51-900-1003-SKY
